Advertisement

Mathematische Zeitschrift

, Volume 235, Issue 4, pp 651–685 | Cite as

Filtrations and positive characteristic Howe duality

  • George J. McNinch
Original article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • George J. McNinch
    • 1
  1. 1.Department of Mathematics, University of Notre Dame, Notre Dame, IN 46556-5683, USA (e-mail: George.J.McNinch.1@nd.edu)US

Personalised recommendations